| Model Number |
0224512 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was not provided; therefore a lot history review was not performed.The device was not returned for evaluation; therefore the investigation is inconclusive as no objective evidence was provided for review.The definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 0224512 valvuloplasty balloon catheter allegedly experienced a leak.The information was received from one source.The malfunction involved a patient with no reported patient injury.The patient's age, weight, and gender were not provided.